Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OK..so I have combonation skin (normal/oily in T-zone) but all of a sudden for the past few months my skin is sooo sensitive! Its gets dried out by every product (yes, even Cetaphil Gentle!) and my face gets red, and feels REALLY hot to the touch (almost like I have a fever). How did my skin get to sensitive all of a sudden? I just want clear skin but my acne just keeps getting worse and I dont know what to do! :cry:

Share this post


Link to post
Share on other sites
Guest been13years

It sounds like maybe an allergic reaction or else two products you're using are reacting to one another. Also the weather is changing so maybe your skin is drier than you think. Your skin's reaction sounds kind of like what happened to me when I used ACV as a toner then put on Benzaclin. Instant redness. Just be careful to wash face in cool water with a mild product and wait 20 minutes before putting on other stuff.

Share this post


Link to post
Share on other sites

It sounds like maybe an allergic reaction or else two products you're using are reacting to one another. Also the weather is changing so maybe your skin is drier than you think. Your skin's reaction sounds kind of like what happened to me when I used ACV as a toner then put on Benzaclin. Instant redness. Just be careful to wash face in cool water with a mild product and wait 20 minutes before putting on other stuff.

Yes..at first that is what I thought it was too, so I started to just wash my face twice a day with the same cleanser..and it still dried me out and all that other stuff. And then I recently bought the Cetaphil Gentle and its dries me our horribly too. I've been trying to use cleansers that I had previously used that used to make my skin really smooth (like St. Ives Scrub) and that even dried me out and no longer made me smooth. I have no clue what happened to my face, I have never been this sensitive in my life.

Share this post


Link to post
Share on other sites

It sounds like maybe an allergic reaction or else two products you're using are reacting to one another. Also the weather is changing so maybe your skin is drier than you think. Your skin's reaction sounds kind of like what happened to me when I used ACV as a toner then put on Benzaclin. Instant redness. Just be careful to wash face in cool water with a mild product and wait 20 minutes before putting on other stuff.

Yes..at first that is what I thought it was too, so I started to just wash my face twice a day with the same cleanser..and it still dried me out and all that other stuff. And then I recently bought the Cetaphil Gentle and its dries me our horribly too. I've been trying to use cleansers that I had previously used that used to make my skin really smooth (like St. Ives Scrub) and that even dried me out and no longer made me smooth. I have no clue what happened to my face, I have never been this sensitive in my life.

Don't use St Ives. Its too harsh.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×